# SDR SWIA200616590

- Difficulty date: April 15, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 8,759 hours, 7,434 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S TRIM SWITCH DOESN'T WORK IN EITHER DIRECTION.  REPLACED F/O'S STAB TRIM SWITCH IAW MM 27-41-05.  OPERATIONAL CHECK GOOD.
